MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 6 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 6 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Model Number 1012-04-060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 01/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient fell and fractured her femur.Doi: unknown, dor: (b)(6) 2021, right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: d10 concomitant med products.

Brand Name
TRI-LOCK BPS SZ 6 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11201567
Report Number1818910-2021-01520
Device Sequence Number16880752
Product Code KWA
UDI-Device Identifier10603295000778
UDI-Public10603295000778
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012-04-060
Device Catalogue Number101204060
Device Lot NumberJ5743W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +1.5 GR.; SELF CENT HIP 42X28 RUST.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR